# SDR AALA20180307006

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A740114
- Condition: Corroded
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER LEG OF AN INTERCOSTAL,  BS 909 AND STRINGER 25L, LBL 22. REPLACED THE INTERCOSTAL IAW 51-00-05-1.
